MathSciNet Relay Station
MathSciNet bibliographic data
MR2574781 (2011b:33021) 33C45
Koornwinder, Tom H. The Askey scheme as a four-manifold with corners. Ramanujan J. 20 (2009), no. 3, 409–439.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement